You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Jackknife-Based Estimators and Confidence Regions in Nonlinear Regression
Jeffrey S. Simonoff and Chih-Ling Tsai
Vol. 28, No. 2 (May, 1986), pp. 103-112
Published by: Taylor & Francis, Ltd. on behalf of American Statistical Association and American Society for Quality
Stable URL: http://www.jstor.org/stable/1270446
Page Count: 10
Preview not available
The properties of several jackknife-based estimators are investigated in the context of the nonlinear regression model. These estimators are suggested to overcome lack of balance of the design and the nonlinearity of the model. It is shown that a reweighted estimator combined with a modified variance estimate provides a technique that is reasonably robust with respect to outliers, leverage points, and curvature effects. Several examples are presented to illustrate these properties.
Technometrics © 1986 American Statistical Association